# SDR CA020912011

- Difficulty date: August 30, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 65,560 hours
- Engine: Pwa JT8D7
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING REAR SPAR CRACKED AT STA 200.
